Pristiq And Weight Gain...help!

2 Replies Updated



Conversation Starter

Ladymedicated Says:


I started taking pristiq 5 months ago and since the have gained over 20 pounds! It helps to know that others have had the same problem. It has helped eased my anxiety and really helped the depression but the weight gain makes me more depressed. That's hard to handle. Does anyone have any solutions?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

If you want to stay on the Pristiq, then the best suggestions I can make would be for you to lower your calorie and fat intake, plus to up your exercise.

Learn more Pristiq details here.

Most medications that act on brain chemicals can cause weight gain and the only thing that will really change it is either switching off of the medication, or being proactive to prevent it.

Has your doctor made any suggestions?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
nicole Says:

My Dr simply says its not the pristiq. But I have gained 20 lbs since I got on it. Works for my depression, but doesnt work for my body which in turn makes me depressed. Like a terrible roller coaster ride.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

pristiq and weight gain
I started pristiq approx 5 weeks ago and altho my doctor assured me that it was a weight neutral drug I have easily gain... 75 replies
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
drug to help you gain weight and fat
I am 27 years old and am very thin. Plz tell me which drug can i take to gain weight? ## DEAR SIR/MAM. IAM 32 YEARS OLD ... 8 replies
drug to help you gain weight and mass
Sir my metabolism is very weak and am also very weak and thin my age is 22 my weight is 45 ## Hi aman, Outside of using ... 1 reply
Weight gain on Pristiq?
I have been on Pristiq now since November of 2008...not quite 5 months...and I have put on 15 lbs since starting it. DES... 556 replies
Weight gain on Pristiq
I have been on Pristiq for 6 months. I have been on anti-depressants for major depression for 20 yrs. I have gained 12 p... 2 replies
pristiq and weight loss
I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through ... 1 reply
help gain weight
i'am in my 30 yrs old now,and i feel like i havent grown so much.i'am only,165cm tall and 60 kg in weight.so i w... 1 reply
Help gaining weight
My Mum is 48 years old, 5ft 3lbs and she keeps losing weight and she is really skinny and size 8 trousers are to big. A ... 1 reply
Weight Gain Help
Good Day!!! I want to gain weight and looking for the best vitamins to take. I've been taking different vitamins for... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 August 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA